A conjecture of Grünbaum on common transversals.

Meir Katchalski

Mathematica Scandinavica (1986)

  • Volume: 59, page 192-198
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Katchalski, Meir. "A conjecture of Grünbaum on common transversals.." Mathematica Scandinavica 59 (1986): 192-198. <http://eudml.org/doc/166998>.

author = {Katchalski, Meir},
journal = {Mathematica Scandinavica},
keywords = {common transversal; convex set},
pages = {192-198},
title = {A conjecture of Grünbaum on common transversals.},
url = {http://eudml.org/doc/166998},
volume = {59},
year = {1986},

AU - Katchalski, Meir
TI - A conjecture of Grünbaum on common transversals.
JO - Mathematica Scandinavica
PY - 1986
VL - 59
SP - 192
EP - 198
KW - common transversal; convex set
UR - http://eudml.org/doc/166998
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.